# SDR CALA2023100602969

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 110,795 hours, 23,741 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2692C
- Condition: Faulty
- Location: Sta 860
- Part time: 15,171 hours, 2,738 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP TOO HOT-RAN CABIN TEMP HOT C-LIST. SOME CONTROL OF TEMP RE- GAINED L PACK OFF/R-STB REPLACED ZONE TEMP CONTROLLER, DID NOT FIX FLIGHT DECK COOLING ISSUE. REF AMM TASK 21-61-03-404-041. PARTS USED: 75-2162-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1824566 SN OFF 0904 CONTROLLER, ZON OFF 75-2162-9-0003 0904 ON 19-2161-9-0003 0293 CONTROLLER, ZONE OFF 75-2162-9-0003 0904 ON 0000 REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE. REF AMM TASK 21-61-07-404-031. WENT TO TEST SYSTEM AND LEFT PACK IS TRIPPED AND CANNOT RESET WITH SWITCH IN FLIGHT DECK ON P5 PANEL. CYCLED PACK CONTROLLER BREAKERS AND STILL UNABLE TO GET PACK BACK FROM VALVE, TRIM AIR OFF 75-2161-9-0005 2692 ON 0000 VALVE, TRIM AIR OFF 75-2161-9-0005 2692 ON 75-2161-9-0005 3483 BEING TRIPPED. PARTS USED: 75-2161-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1384924 SN OFF 2692 CYCLED AC POWER. FOUND NO FAULT LIGHTS OR MESSAGES. WAS ABLE TO CONTROL TEMPERATURE IN FLIGHT DECK AND CABIN WITH THE LEFT PACK WITH NO PROBLEMS. ALSO RIGHT SIDE WORKED THE SAME. CHECKED LT,RT,AND ZONE CONTROL UNIT AND HAD NO FAULT AT THIS TIME. REF REF. FIM 21-51FAULT TREE 803.
